# SDR J72A20150323001

- Difficulty date: March 19, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N589H
- Make and model: Piagio P180
- Aircraft serial: 1010
- Aircraft time: 6,646 hours, 5,017 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT AT 37,000FT, DOOR SEAL ANNUNCIATOR LIGHT ILLUMINATED.  CABIN WAS STARTING TO CLIMB.  MADE AN UNSCHEDULED LANDING.  COULD NOT DUPLICATE PROBLEM. REPLACED DOOR SEAL CHECK VLV & REGULATOR AS PRECAUTIONARY MEASURES.
